Please use this identifier to cite or link to this item:
|Title:||Numerical Algorithm for Natural Frequencies Computation of an Axially Moving Beam Model|
|Citation:||MECCANICA vol. 44 no. 6 p. 687-695|
|Type:||Articles in periodicals and books|
|Abstract:||An algorithm for numerical computation of natural frequencies of the axially moving Euler-Bernoulli beam is presented. It is tested against data found in the literature and against known analytical expressions of its limiting models - axially moving string and stationary beam - where good agreements were found. The numerical algorithm always stays within real algebra. Roots of the polynomial can be computed out of only three real numbers and the expressions for determinant evaluations are deduced in a numerically stable way.|
|JRC Directorate:||Energy, Transport and Climate|
Files in This Item:
There are no files associated with this item.
Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.